Authors: | Stević, Stevo |
Title: | Some sharp inequalities on mixed-norm spaces on the unit ball |
Journal: | Journal of Mathematical Inequalities |
Volume: | 10 |
Issue: | 1 |
First page: | 31 |
Last page: | 44 |
Issue Date: | 1-Mar-2016 |
Rank: | M22 |
ISSN: | 1846-579X |
DOI: | 10.7153/jmi-10-03 |
Abstract: | We give some sharp inequalities on the mixed-norm spaces of holomorphic and harmonic functions on the unit balls in Cn and Rn respectively. Several interesting corollaries and applications of the inequalities are also given. |
Keywords: | Harmonic functions | Holomorphic functions | Mixed-norm space | Unit ball | Čebišev inequality |
Publisher: | Ele-Math |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.